Wednesday, May 18

Anaphylactic Shock Or Anaphylasis


Anaphylactic Shock Or Anaphylasis
Often people know they may suffer from Anaphylasis or Anaphylactic Shock and carry medication in the form of an auto-injector. Ask the person if they are allergic to anything.

What Is Anaphylactic Shock?

Anaphylaxis is an extreme allergic reaction to certain foods, insect stings or drugs, which results in rapid chemical changes in the body. The most common triggers are nuts, eggs, shellfish, pollen, dust, latex, certain medications, wasps and bee stings.

Symptoms Of Anaphylasis

Blood vessels dilate, producing red, blotchy skin. Air passages become constricted, resulting in breathing difficulties. Face and neck may swell. Heart, brain and lungs may suffer from a dramatic drop in oxygen supply. There may wheezing and gasping for air.

First Aid Aims

Get emergency help. Resuscitate, if necessary

Actions

Call 999. If the person is conscious and has medication (such as an auto-injector) help them to use it, if they unable to do it themselves and you have been trained, hold the auto-injector in your fist, and pull off the safety cap and press tip against their thigh through their clothing. This will automatically inject the person with the drug. Help the person to sit in an upright position that helps with breathing.

Further Actions

Be prepared to resuscitate if necessary.








0 comments :

Trending Right Now

 
Other Posts That You May Like